Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Nolan R. Wallach
Title: Real reductive groups II
Additional book information: Academic Press, New York, 1992, xiv+454 pp., US$105.00. ISBN 0-12-732961-7.

Review Information:

Reviewer: Peter Trombi
Journal: Bull. Amer. Math. Soc. 30 (1994), 157-158
DOI: https://doi.org/10.1090/S0273-0979-1994-00454-9
American Mathematical Society